# SDR CA971024007

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 73910193001
- Condition: Shorted
- Location: Pilot Side
- Part time: 19,218 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLOCK FAILED WITH SHORT. SHORT IN CLOCK CAUSED W.O.W. CAUTION LIGHT. ALSO ROLL SPOILERS DID NOT DEPLOY ON TOUCHDOWN. PROBLEM BEING INVESTIGATED BY DE HAVILLAND.
